# SDR WX0A2014091772161

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- Aircraft time: 68,688 hours, 22,950 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO LT GEN FAILURE & LT CTR FUEL BOOST PUMP FAILURES.  COMPLIED WITH FIM 24-20 TREE 801.  BPCU BITE CHECKED NORMAL WITH NO FAULTS.  FOUND LT IDG PDI EXTENDED IAW LP 528636.  DEFERRED LT IDG IAW MEL 24-00-01A CAT B DMI CN 11420.  PLACARD INSTALLED.  MOC NOTIFIED M PROCEDURES COMPLIED WITH, IDG DISCONNECTED.
